Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2011, 6:30 PM MDT for Cherry County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 13, 2011, 7:15 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:38 PM MDT | HAIL 1 | 36 S Cody, NE | |
| Jun 13, 6:40 PM MDT | HAIL 2.75 | 38 S Cody, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1360 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
437 WUUS53 KLBF 140030 SVRLBF NEC031-140115- /O.NEW.KLBF.SV.W.0060.110614T0030Z-110614T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 630 PM MDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 715 PM MDT * AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF SPECKEL MEIR LAKE...OR 27 MILES NORTHWEST OF MULLEN...AND MOVING SOUTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SPECKEL MEIR LAKE. A TORNADO WARNING IS ALSO IN EFFECT FOR CENTRAL CHERRY COUNTY UNTIL 645 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4209 10102 4210 10153 4246 10143 4250 10113 TIME...MOT...LOC 0030Z 353DEG 18KT 4239 10127 WIND...HAIL <50MPH 1.75IN $$ SCHULTZ
2 follow-up statements
803 WWUS53 KLBF 140052 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 752 PM CDT MON JUN 13 2011 NEC031-140115- /O.CON.KLBF.SV.W.0060.000000T0000Z-110614T0115Z/ CHERRY NE- 652 PM MDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 715 PM MDT... AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPECKEL MEIR LAKE...OR 27 MILES NORTHWEST OF MULLEN...MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SPECKEL MEIR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4209 10102 4210 10153 4246 10143 4250 10113 TIME...MOT...LOC 0053Z 357DEG 11KT 4235 10135 WIND...HAIL 60MPH 1.75IN $$ SCHULTZ
286 WWUS53 KLBF 140104 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 804 PM CDT MON JUN 13 2011 NEC031-140115- /O.CON.KLBF.SV.W.0060.000000T0000Z-110614T0115Z/ CHERRY NE- 704 PM MDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 715 PM MDT... AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPECKEL MEIR LAKE...OR 25 MILES NORTHWEST OF MULLEN...MOVING SOUTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTH CENTRAL CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4209 10102 4210 10153 4246 10143 4250 10113 TIME...MOT...LOC 0105Z 357DEG 11KT 4231 10135 WIND...HAIL 60MPH 1.50IN $$ SCHULTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:27 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT MON JUN 13 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING...INDICATING A PLETHORA OF DISTURBANCES ACROSS THE WESTERN CONUS...WITH SHORTWAVES NOTED OVER SOUTH CENTRAL CANADA...NERN NEVADA...SO CALIFORNIA...AND SRN BRITISH COLUMBIA. WV IMAGERY THIS AFTN HAS THE SECOND SHORTWAVE TRAVERSING ALONG THE UT/ID BORDER ATTM...WITH THE FOURTH SHORTWAVE PUSHING IN TO WRN WASHINGTON. AT THE SURFACE...DENSE STRATUS HAS PERSISTED ACROSS THE EASTERN HALF OF THE FORECAST AREA TODAY THANKS TO EASTERLY FLOW AND A WEST TRAVELING OUTFLOW BOUNDARY FROM CONVECTION EARLIER THIS MORNING OVR NERN NEBRASKA. DEW POINTS WITHIN THE STRATUS AND ON ITS WRN PERIPHERY...WERE IN THE MID 60S...WHILE DEW POINTS ACROSS THE EASTERN PANHANDLE WERE IN THE LOWER TO MID 50S. TEMPERATURES VARIED WIDELY AT 2 PM CDT...RANGING FROM THE UPPER 60S IN THE STRATUS...TO UPPER 70S/LOWER 80S IN THE EASTERN PANHANDLE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY...FORECAST CHALLENGES IN THE NEAR TERM...CONTINUE TO BE LOCATION AND TIMING OF THUNDERSTORM INITIATION AND ASSOCIATED POPS FOR TONIGHT. DEALING WITH LOCATION...STEEP LAPSE RATES ACROSS THE PANHANDLE...A DRYLINE AND A CLOUD INDUCED TEMPERATURE DISCONTINUITY...SHOULD INITIATE CONVECTION IN THE CENTRAL AND EASTERN PANHANDLE DURING THE 21Z TO 00Z TIME FRAME. WITH ABUNDANT CU FORMING ACROSS SERN WYOMING ATTM...TIMING APPEARS TO BE ON TRACK. BULK SHEAR IS STRONG THROUGH MID EVENING WITH 40 TO 50 KTS OF SHEAR NOTED...HOWEVER IT IS UNIDIRECTIONAL IN NATURE WITH VERY WEAK LOW LEVEL FLOW NOTED. BUFKIT FCST SOUNDINGS ARE INDICATING SPLITTING SUPERCELLS WITH THE LEFT CELL BEING DOMINANT THIS EVENING. LATER TONIGHT...BOWING SEGMENTS ARE INDICATED AS STORMS CONGEAL INTO A LINE. AS FOR THE TORNADO THREAT...AM EXPECTING THIS TO REMAIN CONFINED TO THE PANHANDLE ZONES WHERE STEEP LAPSE RATES AND A STRONG MIXED LAYER WILL RESIDE. FURTHER EAST...A STABLE BOUNDARY LAYER...WITH PREDOMINATELY ELEVATED INSTABILITY IS PRESENT...SO STORMS WILL BE ELEVATED AND CAPABLE OF LARGE HAIL...GIVEN WET BULB ZEROES OF 7000 TO 8500 FT. THIS ACTIVITY WILL LIFT EAST OVERNIGHT...TO BE REPLACED BY A SECOND BATCH OF CONVECTION OVERNIGHT. THIS SECOND BATCH WILL ENTER THE PANHANDLE TOWARD MORNING AND IS ASSOCIATED WITH THE MAIN UPPER LEVEL TROUGH OF LOW PRESSURE...CURRENTLY CROSSING WASHINGTON STATE. AS THIS FEATURE MOVES INTO THE NRN ROCKIES...IT WILL USHER IN A COLD FRONT TUESDAY. WENT AHEAD AND CONTINUED POPS INTO TUESDAY EVENING AS THE DISTURBANCE CROSSES THE NRN ROCKIES. AFTER BENIGN CONDS TUESDAY NIGHT AND WEDNESDAY...A THREAT FOR PRECIPITATION LOOMS INTO WEDNESDAY NIGHT AND THURSDAY. MID LEVEL WAA WILL INCREASE SIGNIFICANTLY AS THE UPPER LEVEL RIDGE RETREATS EAST...ONLY TO BE REPLACED BY AN APPG TROUGH. IN ADDITION TO INCREASED WAA A LOW LEVEL JET > 60 KTS IN THE NAM AND >30 KTS WAS PRESENT IN THE GFS. GIVEN THE LATE INITIATION AND LACK OF LOW LEVEL FOCUS...SILL CONTINUE TO LEAVE THE FCST DRY AT LEAST THROUGH THURSDAY AFTN...UNTIL LOW LEVEL MOISTURE RETURNS. LONG TERM...THURSDAY NIGHT THROUGH SUNDAY... A TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST...WITH GENERAL SOUTHWEST FLOW ALOFT ACROSS THE AREA TO THE EAST OF THE TROUGH. SEVERAL DISTURBANCES WILL ROTATE NORTHEAST THROUGH THE AREA...AND DAILY CHANCES FOR SCATTERED THUNDERSTORMS WILL RESULT. A NEARLY STATIONARY FRONT WILL ALSO MEANDER ABOUT THE THE CENTRAL PLAINS...ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT. MOISTURE WILL BE PLENTIFUL AS WELL...WITH DEW POINTS QUITE HIGH. THIS WILL ALLOW FOR QUITE MILD OVERNIGHT LOWS IN THE 60S...AFTER DAYTIME HIGHS IN THE 80S. UPPER TROUGH MAY BEGIN TO MOVE EAST BY MONDAY...AND HAVE TRENDED TEMPS SLIGHTLY COOLER BY THEN WITH THE POTENTIAL COLD FRONTAL PASSAGE. && AVIATION... STRATUS HAS REALLY HUNG TOUGH TODAY ACROSS CENTRAL AND SOUTHWEST NEBRASKA...THIS IS PARTLY DUE TO SOME REINFORCING COOLER AIR THAT MOVED SOUTHWEST INTO THE AREA FROM THUNDERSTORMS ACROSS NORTHEAST NEBRASKA THIS MORNING. RATHER TOUGH FORECAST...BUT STILL THINK STRATUS WILL EVENTUALLY ERODE LATER THIS AFTERNOON. THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON TO THE WEST...WILL MOVE EAST INTO THE AREA THIS EVENING AND SHOULD HELP MIX THE ATMOSPHERE FURTHER HELPING TO ERODE THE STRATUS. THESE STORMS WILL POSE A RISK OF HAIL AND COULD BE SEVERE. CB HAS BEEN INCLUDED IN BOTH THE KVTN AND KLBF TAFS...AS CONFIDENCE IS NOT HIGH ON A STORM ACTUALLY MOVING DIRECTLY OVER EITHER OF THE TAF SITES. AFTER MIDNIGHT TONIGHT...STRATUS WILL ONCE AGAIN FILL IN AS A VERY MOIST EASTERLY FLOW CONTINUES. && .HYDROLOGY...AT 1 PM CDT...THE STAGE ALONG THE NORTH PLATTE RIVER AT NORTH PLATTE WAS 7.53 FEET. THE RIVER IS EXPECTED TO REMAIN AROUND 7.5 FEET FOR THE REMAINDER OF THE WEEK. SOME INCREASES REMAIN POSSIBLE AND ARE DEPENDENT ON ADDITIONAL RELEASES OF WATER FROM LAKE MCCONAUGHY. AT THIS TIME...NO ADDITIONAL RELEASES ARE EXPECTED THIS WEEK. HIGHWAY 30 REMAINS CLOSED FROM NORTH PLATTE TO MAXWELL...AS THE ROAD BED WAS DAMAGED FROM FLOODING FROM WHITE HORSE CREEK OVER THE PREVIOUS WEEK. .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION...AND LONG TERM...TAYLOR SYNOPSIS...SHORT TERM AND HYDROLOGY...BUTTLER
Hazardous weather outlook, Jun 13, 4:03 PM MDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 503 PM CDT MON JUN 13 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-142215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 503 PM CDT MON JUN 13 2011 /403 PM MDT MON JUN 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS TONIGHT OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL WILL BE THE MAIN SEVERE THREAT...WITH SOME CHANCE OF DAMAGING WIND. TORNADO DEVELOPMENT IS UNLIKELY...BUT CANNOT COMPLETELY BE RULED OUT. FLOODING ALONG THE NORTH PLATTE RIVER IS EXPECTED TO CONTINUE THROUGH THE END OF THE SUMMER. AT THIS TIME...NO ADDITIONAL RISES ARE EXPECTED FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT MOVING SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY...IS EXPECTED TO GENERATE SCATTERED THUNDERSTORMS. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, Jun 13, 4:04 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 504 PM CDT MON JUN 13 2011 NEZ005-094-132245- EASTERN CHERRY NE-WESTERN CHERRY NE- 404 PM MDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 445 PM MDT/545 PM CDT/... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...OR 28 MILES WEST OF VALENTINE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RURAL NORTHERN CHERRY COUNTY THROUGH 445 PM MDT/545 PM CDT/ THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 13, 4:44 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 544 PM CDT MON JUN 13 2011 NEZ094-132330- WESTERN CHERRY NE- 444 PM MDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 530 PM MDT... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF STEER CREEK CAMPGROUND...OR 29 MILES WEST OF VALENTINE...MOVEMENT WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CHERRY COUNTY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Jun 13, 5:20 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 10 S CODY 42.79N 101.25W
06/13/2011 M1.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL AND VERY HEAVY RAIN
&&
VAN PELTLocal storm report, Jun 13, 5:52 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 35 N MULLEN 42.55N 101.04W
06/13/2011 CHERRY NE TRAINED SPOTTER
TRAINED SPOTTERS REPORTED A TORNADO 11 MILES SOUTH OF
SCHOOLHOUSE LAKE
&&
VAN PELTThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 13, 6:14 PM MDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 13, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 13, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 47 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 13, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 13, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 13, 7:46 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 59 min |
| Jun 14, 3:04 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 56 min |
| Jun 14, 3:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 14, 4:00 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jun 14, 4:54 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 51 min |
| Jun 14, 5:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.